# SDR UPS96221254

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 610-613
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON SUPPORT ANGLE STA 610-613 RBL 13 WL 158.   REMOVED, FABRICATED AND REPLACED ANGLE IAW SRM'S 51-30-2, 53-10-2 AND MM 57-20-31.
